# SDR SWIA20200252014

- Difficulty date: July 13, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG APEX BUSHINGS OUT OF LIMITS.     REPLACED WITH NEW NLG APEX BUSHINGS IAW CMM 32-21-06. MAXIMUM GAP 0.012", MEASURED GAP 0.005", GAP IS WITHIN LIMITS
